CureZone   Log On   Join
 

Re: Wilson's Iodine Solution so far by want2beclean ..... Iodine Supplementation Support by VWT Team

Date:   9/8/2007 7:49:53 AM ( 14 years ago ago)
Hits:   2,028
URL:   https://curezone.com/forums/fm.asp?i=959651

Just started back, using the Wilsons, after a 2 week break, 2 drops a day, and will work up weekly.

2 weeks ago I stopped all supplements due to the following symptoms: Very very sore bones in hands, feet and legs - painfully sore - cystic Acne bumps - heavy fatigue - overall malaise. After carefully reveiwing what I was ingesting, I believe that the issue was related to my taking a DHEA formula that my supplement store lady was convinced would heal my "adrenal fatigue issues" that she said I had because my pupils were dilated in her dimly lit shop. I feel she meant well, but when I investigated what it was and what it did I discovered that an overwhelming majority said the side effects far outweigh the ALLEGED benefits. During my 2 week hiatus, I salt flushed in the morning every other morning, and have made some sole, and take a tsp of that in some water everyday, followed by lots of water ( I love water).

In the 2 weeks I got very emotional, crying a lot at nothing some days, the cystic Acne is healing but I have little pimples now around my chin and mouth, my bones are hurting a whole lot less, just some leg pain, fatigue still in the afternoon. Urine going from thick and various colors to a more normal sort.

New protocol:
sole in the morning (salt push)
2 drops Wilsons, increasing one drop a week, discontinue the same week I discontinue my progesterone creme (easier to keep track of)
Vitamin b complex 1 time a day
3,000 mg vitamin C
multi once or twice a week.

No more freaky stuff.

Will be getting my hormone levels checked soon with the idea of using bioidentical if necessary, instead of trying to tweak my levels myself, but will continue on the progesterone creme till then.

All input is welcome.

Just because it is in the health food store does not mean it is good for you. especially anything that translates into steroids.(DHEA)!!
 

<< Return to the standard message view

fetched in 0.33 sec, referred by curezone.com/forums/fmp.asp?i=959651